# SDR HNAA2024030400185

- Difficulty date: February 9, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00233 AFTER REMOVAL OF CENTER Y0 FLOOR SUPPORT CAP FOUND ATTACHING BEAM IS CORRODED BETWEEN FRM59 AND FRM60.  COMPLIED WITH EMB145 ETD 2024-145-004237 REV A PERMANENT REPAIR PROCEDURE
